Alert archive / Missouri / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 101, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Apr 18, 2006, 6:25 PM CDT for Harrison County, Mercer County, Missouri. It was in force for 50 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 18, 2006, 6:25 PM CDT (23:25 UTC)
- Expired
- Apr 18, 2006, 7:15 PM CDT
- In force
- 50 min
- Issued by
- NWS Kansas City, MO
- Area
- Counties, with a storm outline in the text
Counties Harrison County, MO, Mercer County, MO
The radar
The Des Moines radar (KDMX), 153 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 18, 6:34 PM CDT | HAIL 1.25 | 5 Nw Bethany, MO | |
| Apr 18, 7:20 PM CDT | HAIL 2.75 | Mount Moriah, MO | UP TO BASEBALL SIZE HAIL...MOSTLY GOLFBALL SIZE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 18, 3:38 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 11.4 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 766 J/kg
- Mixed-layer CIN
- -589 J/kg
- Mixed-layer LCL
- 631 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 414 m²/s²
- 0-3 km storm-relative helicity
- 418 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KEAX 182325 SVREAX MOC081-129-190015- /O.NEW.KEAX.SV.W.0101.060418T2325Z-060419T0015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 625 PM CDT TUE APR 18 2006 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... HARRISON COUNTY IN NORTH CENTRAL MISSOURI WESTERN MERCER COUNTY IN NORTH CENTRAL MISSOURI * UNTIL 715 PM CDT * AT 622 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR NEW HAMPTON...OR 7 MILES EAST OF ALBANY... AND MOVING NORTHEAST AT 30 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... BETHANY BY 635 PM CDT. RIDGEWAY AND 6 MILES SOUTHEAST OF EAGLEVILLE BY 650 PM CDT. CAINSVILLE BY 705 PM CDT. THE TOWN OF BLYTHEDALE IS ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. LAT...LON 4038 9423 4015 9422 4039 9360 4058 9387 $$ MJ
2 follow-up statements
000 WWUS53 KEAX 182338 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 638 PM CDT TUE APR 18 2006 MOC081-129-190015- /O.CON.KEAX.SV.W.0101.000000T0000Z-060419T0015Z/ MERCER MO-HARRISON MO- 638 PM CDT TUE APR 18 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HARRISON AND WESTERN MERCER COUNTIES UNTIL 715 PM CDT... AT 634 PM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING WALNUT SIZE HAIL 5 MILES NORTHWEST OF BETHAN. THIS STORM WAS MOVING NORTHEAST AT 35 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... RIDGEWAY BY 645 PM CDT. 6 MILES SOUTHEAST OF EAGLEVILLE BY 650 PM CDT. CAINSVILLE BY 700 PM CDT. 9 MILES NORTHWEST OF PRINCETON BY 715 PM CDT. THE TOWNS OF BLYTHEDALE AND MOUNT MORIAH ARE ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. LAT...LON 4039 9417 4017 9416 4039 9360 4058 9387 $$ MJ
000 WWUS53 KEAX 190014 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 714 PM CDT TUE APR 18 2006 MOC081-129-190024- /O.EXP.KEAX.SV.W.0101.000000T0000Z-060419T0015Z/ MERCER MO-HARRISON MO- 714 PM CDT TUE APR 18 2006 ...THE SEVERE THUNDERSTORM WARNING FOR HARRISON AND WESTERN MERCER COUNTIES HAS BEEN ALLOWED TO EXPIRE... AT 711 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY...OR CALL THE NATIONAL WEATHER SERVICE IN PLEASANT HILL DIRECTLY AT 1-800-438-0596. LAT...LON 4039 9417 4017 9416 4039 9360 4058 9387 $$ MJ
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 18, 4:20 PM CDT, 2 hours 5 minutes earlier.
Area forecast discussion, Apr 18, 4:20 PM CDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 420 PM CDT TUE APR 18 2006 .DISCUSSION... OF PRIMARY CONCERN IN THE FORECAST IS OUR POTENTIAL FOR SEVERE WEATHER LATE THIS AFTERNOON AND THIS EVENING ACROSS THE EASTERN HALF OF THE FORECAST AREA. WATER VAPOR IMAGERY SHOWS A LARGE CUTOFF LOW SLOWING PUSHING EAST ACROSS SOUTH DAKOTA THIS AFTERNOON. THE SURFACE LOW ASSOCIATED WITH THE CUTOFF IS STRADDLING THE STATE LINE BETWEEN NORTH AND SOUTH DAKOTA. A COLD FRONT EXTENDS SOUTH FROM THE SURFACE LOW...CURRENTLY ACROSS FAR EASTERN NEBRASKA AND KANSAS. A SECONDARY SURFACE LOW...CENTERED NEAR GARDNER KANSAS...HAS A WARM FRONT EXTENDING EAST ALONG AND JUST SOUTH OF THE MISSOURI RIVER. A DRY LINE ALSO EXTENDS SOUTH OF THE GARDNER LOW ALONG THE KANSAS MISSOURI BORDER. THE WARM FRONT WILL SLOWLY MOVE NORTH THIS AFTERNOON TO JUST NORTH OF THE MISSOURI RIVER BY THE LATE AFTERNOON HOURS. TEMPERATURES SOUTH OF THE FRONT HAVE BOUND UP INTO THE 80S WHILE AREAS FARTHER NORTH WERE STILL WALLOWING IN THE 70S. THIS HAS ALLOWED LIS SOUTH OF THE FRONT TO JUMP INTO THE -8 RANGE AS OF 2PM. HOWEVER...THE CAPPING INVERSION SOUTH OF THE FRONT IS VERY STRONG WITH 850MB TEMPS IN THE MID 20S AS PER THE 18Z SPRINGFIELD SOUNDING. SO...THOUGHTS ARE THAT WHEN STORMS GET GOING IT WILL BE IN THE PREFRONTAL TROUGH AHEAD OF THE COLD FRONT NORTH OF THE WARM FRONT...WERE THE INVERSION IS NOT QUITE AS STRONG. BACKING WAVES AT THE SURFACE NORTH OF THE FRONT...AND 35-40 KNOTS OF 0-6 KM SHEAR SUPPORT THE POTENTIAL FOR TORNADIC SUPERCELLS WITH LARGE HAIL. HENCE TORNADO WATCH 199 HAS BEEN ISSUED FOR THE EASTERN 2/3S OF THE FORECAST AREA UNTIL 11 PM...THIS IS EAST OF A LINE FROM SHERIDAN TO ODESSA AND URICH. FOR MORE INFORMATION ON THE POTENTIAL SEVERE WEATHER AND ITS LOCATION PLEASE REFER TO THE AREA WEATHER UPDATE...STLAWUEAX (FLUS73 KEAX). AFTER TONIGHT THE CUTOFF WILL SLOWLY TRACK EAST THROUGH THE NORTHERN PLAINS SWEEPING A DRY SURFACE HIGH SOUTH INTO THE CENTRAL PLAINS. THIS WILL KEEP US DRY WITH TEMPERATURES CLOSER TO NORMAL FOR THIS TIME OF YEAR. CUTTER && .PREV DISCUSSION... 420 AM... LATEST WATER VAPOR IMAGERY DEPICTS AN UPPER TROUGH NOW CROSSING THE NORTHERN ROCKIES. THE EVOLUTION OF THIS TROUGH AND ASSOCIATED SURFACE LOW FEATURES...AND THEIR IMPACT ON CONVECTIVE EVOLUTION TODAY ARE THE MAIN FORECAST FOR THE NEXT 24 HOURS. A LEE SIDE SURFACE LOW HAS DEVELOPED OVER WESTERN KANSAS...WITH A WARM FRONT EXTENDING SOUTHEAST ACROSS SOUTHEAST KANSAS AND NORTHERN ARKANSAS. A DRY LINE HAS ALSO DEVELOPED OVER CENTRAL OKLAHOMA BACK THROUGH CENTRAL TEXAS. THE UPPER TROUGH WILL EVOLVE INTO A CUTOFF SYSTEM TODAY...AS AN UPPER JET MAX REACHES FROM THE CENTRAL PLAINS TOWARD WESTERN IOWA. MEANWHILE AT THE SURFACE...TWO CENTERS OF LOW PRESSURE WILL ADVANCE EAST...WITH THE STRONGER SOUTHERN SEGMENT FORECAST TO CROSS CENTRAL MISSOURI LATE THIS AFTERNOON AND SOUTHEAST MISSOURI TONIGHT. AS THIS SURFACE LOW SHIFTS EAST TODAY...THE WARM FRONT WILL LIFT NORTH ACROSS THE OZARKS AND TOWARD CENTRAL MISSOURI. AT THE SAME TIME...THE DRY LINE AND COLD FRONT WILL SURGE EAST. THE COLD FRONT IS ANTICIPATED TO REACH THE KANSAS/MISSOURI BORDER AROUND 21Z...AND CLEAR THE FORECAST AREA AROUND 03Z. HAVE DRAWN THE FORECAST TOWARD THE BIT SLOWER NAM FRONTAL TIMING. STRONG WARM AIR ADVECTION AHEAD OF THE COLD FRONT WILL DRAW HIGHER DEWPOINTS NORTHWARD THROUGH THE DAY. MID 60 DEGREE DEWPOINTS ARE CURRENTLY NOTED OVER EASTERN OKLAHOMA/CENTRAL ARKANSAS. WITH THAT MOISTURE BEING DRAWN NORTH TODAY...AM EXPECTING LOW TO MID 60 DEGREE DEWPOINTS TO REACH CENTRAL AND INTO NORTHERN MISSOURI JUST AHEAD OF THE COLD FRONT. THE STRONG WARM AIR ADVECTION SHOULD ALLOW TEMPERATURES TO REACH THE MIDDLE 70S ACROSS THE NORTH TO THE MID AND EVEN UPPER 80S ACROSS THE SOUTH/SOUTHWEST FORECAST SECTIONS. THOUGH ELEVATED CONVECTION MAY DEVELOP EARLIER IN THE AFTERNOON...A STRONG CAPPING INVERSION IS FORECAST TO INHIBIT SURFACE BASED CONVECTION THROUGH MID AFTERNOON. MODEL PROGS CONTINUE TO SUGGEST IT WILL TAKE THE BETTER PART OF THE AFTERNOON TO BREACH THE CAP...AND THEN FINALLY HAVE SURFACE BASED CONVECTION DEVELOP BETWEEN 21Z AND 00Z ALONG THE ADVANCING SURFACE FRONT IN WESTERN MISSOURI. FORECAST CAPE VALUES AND SHEAR ARE MAXIMIZED FROM WARRENSBURG TO THE EAST/SOUTHEAST ALONG THE WARM FRONT...WHERE THE GREATEST THREAT FOR SEVERE WEATHER LOOKS TO BE SETTING UP...WITH THE POSSIBLE DEVELOPMENT OF SUPERCELL THUNDERSTORMS. THE STRONGER VERTICAL SHEAR ALONG THE WARM FRONT WILL SUPPORT AN INCREASED TORNADIC THREAT. THE STORMS MAY DEVELOP INTO A COMPLEX THIS EVENING AS THEY EXIT THE FORECAST AREA ALONG THE WITH COLD FRONT. TEMPERATURES WILL COOL TO CLOSE TO NORMAL VALUES TOMORROW THROUGH THE REMAINDER OF THE WORK WEEK. MEANWHILE THE UPPER LOW WILL CONTINUE TO ROTATE AND SLOWLY ADVANCE EAST TO THE GREAT LAKES BY THE WEEKEND. AS THE UPPER LOW PULLS FURTHER AWAY...UPPER RIDGING WILL AMPLIFY OVER THE PLAINS FOR THE WEEKEND AND TEMPERATURES WILL WARM ACCORDINGLY. STOFLET && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE KS...NONE WFO EAX
Hazardous weather outlook, Apr 18, 1:02 PM CDT, 5 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 102 PM CDT TUE APR 18 2006 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-191815- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 102 PM CDT TUE APR 18 2006 ...SIGNIFICANT SEVERE WEATHER IS POSSIBLE LATE THIS AFTERNOON AND EARLY THIS EVENING THROUGH CENTRAL MISSOURI... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A LOW PRESSURE AREA CURRENTLY LOCATED NEAR TOPEKA WILL MOVE INTO THE KANSAS CITY METRO AREA AROUND 3 PM THIS AFTERNOON...AND TO THE CARROLLTON AREA BY 7 PM THIS EVENING. A COLD FRONT EXTENDS NORTH AND SOUTH OF THIS LOW PRESSURE AREA...WITH A WARM FRONTAL BOUNDARY EXTENDING EAST OF THE LOW. THE COLD FRONT WILL MOVE TO NEAR THE US-71 HIGHWAY CORRIDOR BY 3 PM...AND TO NEAR THE US-65 HIGHWAY CORRIDOR BY 7 PM. THE WARM FRONT WILL SLOWLY LIFT NORTH TO ROUGHLY HIGHWAY US-24. THUNDERSTORMS MAY INITIALLY FORM ALONG THE COLD FRONT IN NORTHWEST MISSOURI...NORTH OF THE SURFACE LOW PRESSURE AND WARM FRONTAL BOUNDARY. ANY STORMS THAT DO FORM WILL THEN EXPAND IN COVERAGE SOUTH AND EAST ALONG AND NEAR THE COLD FRONT/WARM FRONT INTERSECTION. THERE IS SOME QUESTION AS TO WHEN STORMS WILL DEVELOP DUE TO A LAYER OF WARM AIR ACTING TO CAP THE ATMOSPHERE...HOWEVER LATEST INDICATIONS POINT TO SOMETIME BETWEEN 4PM AND 5PM NORTHEAST OF THE KANSAS CITY AREA. DUE TO HIGH INSTABILITY VALUES...ANY STORMS THAT DO FORM WILL QUICKLY BECOME SEVERE...WITH HIGH WINDS AND VERY LARGE HAIL AS THE PRIMARY THREATS. THE TORNADO THREAT WILL BE MAXIMIZED ALONG AND NORTH OF THE WARM FRONTAL BOUNDARY WHERE LOW LEVEL WINDS WILL BE DIRECTED OUT OF THE SOUTHEAST. THIS AREA INCLUDES THE CITIES OF CHILLICOTHE...MACON... CARROLLTON...MOBERLY...MARSHALL...FAYETTE...SEDALIA...AND BOONVILLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATER THIS AFTERNOON AND EARLY THIS EVENING ACROSS CENTRAL MISSOURI...GENERALLY EAST OF A LINE FROM GRANT CITY TO CLINTON. 21
In the hours before
Special weather statement, Apr 18, 5:25 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 525 PM CDT TUE APR 18 2006 MOZ004-012-013-182300- ANDREW-DE KALB-GENTRY- 525 PM CDT TUE APR 18 2006 ...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN ANDREW...NORTHWESTERN DEKALB AND SOUTHERN GENTRY COUNTIES UNTIL 600 PM CDT... AT 521 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR UNION STAR...OR 13 MILES NORTHWEST OF MAYSVILLE...MOVING NORTHEAST AT 35 MPH. SMALL HAIL UP TO HALF AN INCH IN DIAMETER IS EXPECTED WITH THIS STORM. MJ
Special weather statement, Apr 18, 5:55 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 555 PM CDT TUE APR 18 2006 MOZ003-004-182330- GENTRY-WORTH- 555 PM CDT TUE APR 18 2006 ...SIGNIFICANT WEATHER ALERT FOR GENTRY AND SOUTHERN WORTH COUNTIES UNTIL 630 PM CDT... AT 553 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG THUNDERSTORMS FROM NEAR STANBERRY TO FORD CITY...MOVING NORTH NORTHEAST AT 25 MPH. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM. MJ
Special weather statement, Apr 18, 6:07 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 607 PM CDT TUE APR 18 2006 MOZ014-015-022-023-182345- CALDWELL-DAVIESS-GRUNDY-LIVINGSTON- 607 PM CDT TUE APR 18 2006 ...SIGNIFICANT WEATHER ALERT FOR DAVIESS...NORTHERN CALDWELL... NORTHWESTERN LIVINGSTON AND SOUTHWESTERN GRUNDY COUNTIES UNTIL 645 PM CDT... AT 603 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHWEST OF HAMILTON...MOVING NORTHEAST AT 30 MPH. THIS STORM WILL BE NEAR... GALLATIN BY 620 PM CDT. JAMESPORT BY 640 PM CDT. THE TOWNS OF WINSTON AND ALTAMONT ARE ALSO IN THE PATH OF THIS STORM. PEOPLE IN CALDWELL...DAVIESS...GRUNDY AND LIVINGSTON COUNTIES... INCLUDING THE CITIES OF GALLATIN AND JAMESPORT...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. MJ
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 6:14 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Livingston | 46 min |
| Apr 18, 6:46 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Livingston | 44 min |
| Apr 18, 6:54 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Linn, Livingston | 51 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.